Jump to ContentJump to Main Navigation
Show Summary Details

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2015: 0.134
Source Normalized Impact per Paper (SNIP) 2015: 0.686
Impact per Publication (IPP) 2015: 0.296

Open Access
Online
ISSN
1898-9934
See all formats and pricing
Volume 17, Issue 3 (Jan 2009)

Issues

Small Inductive Dimension of Topological Spaces. Part II

Karol Pąk
  • Institute of Computer Science, University of Białystok, Poland
Published Online: 2010-07-08 | DOI: https://doi.org/10.2478/v10037-009-0027-5

Small Inductive Dimension of Topological Spaces. Part II

In this paper we present basic properties of n-dimensional topological spaces according to the book [10]. In the article the formalization of Section 1.5 is completed.

  • [1] Grzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.

  • [2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.

  • [3] Grzegorz Bancerek. König's theorem. Formalized Mathematics, 1(3):589-593, 1990.

  • [4] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.

  • [5] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.

  • [6] Leszek Borys. Paracompact and metrizable spaces. Formalized Mathematics, 2(4):481-485, 1991.

  • [7] Agata Darmochwał. Families of subsets, subspaces and mappings in topological spaces. Formalized Mathematics, 1(2):257-261, 1990.

  • [8] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.

  • [9] Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.

  • [10] Ryszard Engelking. Teoria wymiaru. PWN, 1981.

  • [11] Robert Milewski. Bases of continuous lattices. Formalized Mathematics, 7(2):285-294, 1998.

  • [12] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.

  • [13] Beata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.

  • [14] Karol Pąk. Small inductive dimension of topological spaces. Formalized Mathematics, 17(3):207-212, 2009, doi: 10.2478/v10037-009-0025-7. [Crossref]

  • [15] Andrzej Trybulec. A Borsuk theorem on homotopy types. Formalized Mathematics, 2(4):535-545, 1991.

  • [16] Michał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.

  • [17] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.

  • [18] Mirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231-237, 1990.

About the article


Published Online: 2010-07-08

Published in Print: 2009-01-01


Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-009-0027-5. Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in